# SDR CALA0500010

- Difficulty date: January 14, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- Aircraft time: 63,555 hours, 38,105 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: R-2 Door Slide
- Component: Slide, Bfgoodrich
- Component part number: 113317
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN THE R-2 SERVICE DOOR SLIDE WAS DEPLOYED DURING TESTING, THE SLIDE LIGHTS FAILED TO ILLUMINATE.  THE R-2 DOOR SLIDE WAS REMOVED AND REPLACED.
